# SDR DALA2016080905883

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 484-503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB BETWEEN BS 484 - 503.   REPAIRED IAW SRM 51-41-02, 53-00-55. FIG.215 AND 51-41-05.
